Yes. Yes you can unless you are lactose intolerant or allergic to milk proteins. Start slowly and see how you feel.
What to do if I have irritable bowel syndrome and gastritis, what OTC meds can I use for a headache?
Gastritis and meds. Acetaminophen is a safe medication to take. Medications to avoid with gastritis are ibuprofen, Naproxen and aspirin.
Two different things. Irritable bowel is abdominal pain and altered bowel habits (diarrhea or constipation) without any distinct medical pathology. It can be treated with fiber supplements, peppermint oil, and other treatments. Gastritis is inflammation of the stomach specifically, and the specific treatment is determined by the specific cause. What they have in common is that they are both a belly ache.
Multifactorial cause. Irritable bowel syndrome is the multifactorial consequence of hormonal, immune system and nervous system dysfunction resulting from genetic predispositions and dietary and environmental insults. The predominant symptoms like diarrhea cramps constipation are the result of autonomic nervous system instability. Pts like you may benefit from a metabolically directed approach check out mdwellnessmd. Com.
Is it normal to urinate 15 - 18 times within 24 hours with Irritable Bowel Syndrome when the only symptom that day is Fatigue? (I do NOT drink alcohol
Can be if anxious. It can happen, it's not normal nor dangerous, depends on Urine test results & how much water u drink & all ur meds!
Seems excessive. Not sure what it has to do with irritable bowel syndrome though? Perhaps you have been drinking a lot of water? If you are not having any pain with urination or fever, I would just see what happens. If it continues, it could be a sign of a bladder infection or other issue, even without other symptoms. Continued excessive urination for over 24 hours should be evaluated by a medical professional.
No. Frequency of urination can be due urinary tract infection or Diabetics or diabetic inspidus or urinary Tract obstruction. Need evaluation and UA.
Hello!! I'm suffering from irritable bowel syndrome and my bowel hurts when I drink beer or I eat some food like chips. Should I take a painkiller when I feel this insufferable pain or should I take antispasmodic like buscopan? Also when I'm out every n
Avoid the foods. I think the best answer would be to avoid the beer and chips and opt for choices that don't cause insufferable pain. If you get the pain then either medication can help. Pain meds can cause constipation so if you have IBS that is predominantly constipation I would avoid opioid pain medications.
IBS. Depending in what your symptoms are, treatment can be designed to improve and normalize bowel frequency and minimize discomfort. High fiber diet, exercise and yoga appear to help in ibs. People with severe diarrhea or constipation should consult with an md to determine if they are candidates for newer medications that are very helpful in the treatment.
IBS. IBS May be predominantly diarrhea episodes or primarily constipation but can be a mixture of both. Medication is available for those with persistent constipation. Dietary advice often consists of asking the patient to keep track of what foods cause symptoms such as salads, fruits, etc. In constipation problems emphasis is on adequate fiber and fluid intake.
IBS. Different medications are used based on the symptoms of the IBS. Some may have perdominantly diarrhea others may have constipation.
Depends. It depends on whether or not you have constipation predominant or diarrhea predominant IBS. Most Gi doctors I see treat it with miralax (polyethylene glycol) and a good diet high in fiber.
I m a 28 yr old male, height 5" 9, weight 47.5 kg. I had mild IBS (Irritable bowel syndrome). I m a pure veg (no eggs). Want to gain weight.
Eat more. It is a simple math question, eat more calories, than you burn, and you will gain weight. You need to check your metabolism and make sure you have a normal one. If you have abnormal metabolism, like thyroid problem, or diabetes, or you have problem absorbing, and benefiting from your food, then that has to be taking care off. See a doctor.